# SDR AWXA200400865

- Difficulty date: July 27, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK GALVANIC CORROSION WAS FOUND ON FLOOR SUPPORT BETWEEN BS 954 AND BS 966, RBL 18, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT FROM BS 945 TO BS 966, RBL 18, WL 208; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12-13.
